Unique continuation of solutions of differential equations with weighted derivatives

The paper contains a generalization of Calderón's theorem on the local uniqueness of the solutions of the Cauchy problem for differential equations with weighted derivatives. Anisotropic estimates of Carleman type are obtained. A class of differential equations with weighted derivatives is distinguished in which germs of solutions have unique continuation with respect to part of the variables.

Authors
Publisher
Russian Academy of Sciences
Number of issue
3-4
Language
English
Pages
431-458
Status
Published
Volume
191
Year
2000
Organizations
  • 1 Peoples' Friendship Univ. of Russia, Moscow, Russian Federation
Date of creation
19.10.2018
Date of change
19.10.2018
Short link
https://repository.rudn.ru/en/records/article/record/460/